# SDR ASOA2014060210611

- Difficulty date: May 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,601 hours, 19,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED ON LT AND RT SIDES.   FLOORBEAM R & R IAW SB 670BA-53-041 REV D.  MAJOR REPAIR.
